# SDR SWAA2022030804259

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 58,323 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 149A811813
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 947; ABOVE STR 25R; SPLICE PLATE FOR AFT BULKHEAD ATTACH ANGLE HAS CORROSION / REMOVED CORROSION ON SPLICE PLATE IAW SRM 51-10-02-0G-0. ORIGINAL MAT THICKNESS .064'; LOSS OF .008'; WITH .056 REMAINING. FOUND TO BE OUT OF LIMITS IAW 51-10-02-0G-0 PARA 9C. . FABRICATED NEW SPLICE PLATE FROM 7075-0 .063' IAW DWG 149A8118 REV A ATAG # A32454. REMOVED DAMAGED SPLICE PLATE IAW SRM 51-40-02-0G-0 FIG 8.  DRILLED AND LOCATED IAW DWG 149A8118 REV A SHEET 11. TREATED AND PRIMED IAW SRM 51-20-01-0G-0. TOP COATED SPLICE IAW AMM 51-21-99-300-801. INSTALLED NEW SPLICE PLATE IAW AFT CARGO STA 947 ABOVE STR 25R AT AFT BULKHEAD P/N 149A8118-13 IAW DWG 149A8118 REV A SHEET 6; SRM 51-40-02-0G-0.
